# SDR N6WA20090908A

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 11,708 hours, 8,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR WARNING.  COMPLIED WITH OPS TEST OF THE LT OVERWING EMERGENCY DOOR IAW AMM 52-21-00.  OPS CHECK GOOD.
